# SDR EVCA201803211

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N451AE
- Make and model: Snias AS350B2
- Aircraft serial: 9042
- Aircraft time: 8,829 hours, 24,661 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Drain Line
- Condition: Clogged
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, I
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, PILOT NOTED SMOKE FROM BEHIND THE INSTRUMENT PANEL, ODOR OF BURNED RUBBER, AND THE GTN-650 WAS FLASHING.  DURING MAINTENANCE INSPECTION,  FOUND A VENT AREA DRAIN LINE CLOGGED WHICH CAUSED WATER TO BUILDUP IN THE VENT AREA. WIRING WAS INSPECTED, THE GTN-650 WAS INSPECTED AND NO MOISTURE OR WIRING DEFECTS IN THOSE AREAS WAS NOTED. PERFORMED A 15 MINUTE GROUND RUN AND OPS CHECK OF SYSTEMS WITH NO FURTHER DEFECTS NOTED.
